Lancaster EPrints

Absence of quantum diffusion in two-dimensional short coherence length superconductors

Hui, V. C. and Lambert, Colin (1993) Absence of quantum diffusion in two-dimensional short coherence length superconductors. Journal of Physics: Condensed Matter, 5 (6). pp. 697-706. ISSN 0953-8984

Full text not available from this repository.

Abstract

A numerical technique is used to demonstrate that excitations of a two-dimensional superconductor of length N and finite width M are localized by spatial fluctuations in the magnitude of the order parameter DELTA(r). Results obtained using numerical finite size scaling, are consistent with the presence of a line of critical points in two dimensions. No such behaviour is found in the presence of phase fluctuations only.

Item Type: Article
Journal or Publication Title: Journal of Physics: Condensed Matter
Subjects: Q Science > QC Physics
Departments: Faculty of Science and Technology > Physics
ID Code: 58124
Deposited By: ep_importer_pure
Deposited On: 24 Oct 2012 10:33
Refereed?: Yes
Published?: Published
Last Modified: 17 Sep 2013 08:40
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/58124

Actions (login required)

View Item